# SDR IPXA2019022039246

- Difficulty date: February 10, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,798 hours, 11,416 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081152
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CREF D658626; #2 ENGINE INBD AFT LOWER PYLON FAIRING CRACK REPAIR, UPON COMPLETION OF TASK CHECK AND REVERSE ANY MEL PROCEDURES AND REMOVE THE MEL PLACARD IF INSTALLEDACCOMPLISHED WELD REPAIR PER UPS EO A300-5450-21297-I
